# SDR R61A201704170299

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,781 hours, 19,431 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 'ARM' LATCH DIFFICULT TO ENGAGE. CLEANED AND RE-TORQUED R2 GIRT BAR DAMPER IAW AMM 52-42-52. OPS CHECK GOOD.
